# SDR GTIA96NK156

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH COCKPIT EMERGENCY LIGHTS WILL NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE SELECTED 'ON' FOR TESTING CABIN AND COCKPIT LIGHTS.  CLEANED TERMINALS AT BATTERY PACK, OP CHECKED LIGHTS OK.  (M)
